Regularizing algorithms whose convergence is equivalent to solvability of certain linear operator equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1980), pp. 14-20
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1980_7_a3,
author = {E. N. Domanskii},
title = {Regularizing algorithms whose convergence is equivalent to solvability of certain linear operator equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {14--20},
year = {1980},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1980_7_a3/}
}
TY - JOUR AU - E. N. Domanskii TI - Regularizing algorithms whose convergence is equivalent to solvability of certain linear operator equations JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1980 SP - 14 EP - 20 IS - 7 UR - http://geodesic.mathdoc.fr/item/IVM_1980_7_a3/ LA - ru ID - IVM_1980_7_a3 ER -
E. N. Domanskii. Regularizing algorithms whose convergence is equivalent to solvability of certain linear operator equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1980), pp. 14-20. http://geodesic.mathdoc.fr/item/IVM_1980_7_a3/